I am 24, i weight 185.2 pounds. I feel so disgusted with myself and i want to me thinner again, but i am ALWAYS hungry and i end up eating the wrong food or too much good food. I was thinking on going to the doctor and asking for this pill just to help me not eat so much and maybe even help me lose weight so i can go back to the gym and not feel ugly.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have stopped taking Arimidex recently due to weight gain, even though I work out and watch my food
Posted 15 Mar 2012 • 1 answer
Posted 16 Sep 2013 • 2 answers
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Posted 10 Jan 2014 • 1 answer
Posted 15 May 2014 • 1 answer
Posted 1 Aug 2014 • 2 answers